BOSCHETTI, MARCO ANTONIO

BOSCHETTI, MARCO ANTONIO  

DIPARTIMENTO DI MATEMATICA  

Docenti di ruolo di IIa fascia  

Mostra records
Risultati 1 - 20 di 74 (tempo di esecuzione: 0.031 secondi).
Titolo Autore(i) Anno Periodico Editore Tipo File
A comparison of three basic conjugate direction methods Broyden C.G.; Boschetti M.A. 1996-01-01 NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS - 1.01 Articolo in rivista -
A Cutting Plane Approach for the Two-Dimensional Orthogonal Non Guillotine Cutting Stock Problem R. Baldacci; M. Boschetti 2007-01-01 EUROPEAN JOURNAL OF OPERATIONAL RESEARCH - 1.01 Articolo in rivista -
A Cutting Plane Approach for the Two-Dimensional Orthogonal Non Guillotine Cutting Stock Problem R. Baldacci; M. Boschetti 2005-01-01 - s.n 4.02 Riassunto (Abstract) -
A Cutting Plane Approach for the Two-Dimensional Orthogonal Non Guillotine Cutting Stock Problem R. Baldacci; M. Boschetti 2004-01-01 - s.n 4.02 Riassunto (Abstract) -
A dual ascent procedure for the set partitioning problem M.A. Boschetti; A. Mingozzi; S. Ricciardelli 2008-01-01 DISCRETE OPTIMIZATION - 1.01 Articolo in rivista -
A Fully Distributed Lagrangean Metaheuristic for a P2P Overlay Network Design Problem M. Boschetti; M. Jelasity; V. Maniezzo 2005-01-01 - s.n. 4.01 Contributo in Atti di convegno -
A fully distributed lagrangean metaheuristic for a P2P overlay network design problem M.A. Boschetti; V. Maniezzo; M. Roffilli 2008-01-01 - Fridericiana Editrice Universitaria 4.02 Riassunto (Abstract) -
A Fully Distributed Lagrangean Metaheuristic for the Capacitated Network Design Problem: preliminary results M. A. Boschetti; V. Maniezzo 2009-01-01 - s.n 4.01 Contributo in Atti di convegno -
A Fully Distributed Lagrangean Solution for a Peer-to-Peer Overlay Network Design Problem M.A. Boschetti; V. Maniezzo; M. Roffilli 2011-01-01 INFORMS JOURNAL ON COMPUTING - 1.01 Articolo in rivista -
A Lagrangian heuristic for sprint planning in agile software development M. A. Boschetti; M. Golfarelli; S. Rizzi; E. Turricchia 2014-01-01 COMPUTERS & OPERATIONS RESEARCH - 1.01 Articolo in rivista -
A set covering based matheuristic for a real-world city logistics problem Marco, Boschetti; Vittorio, Maniezzo 2015-01-01 INTERNATIONAL TRANSACTIONS IN OPERATIONAL RESEARCH - 1.01 Articolo in rivista -
A set partitioning approach to the crew scheduling problem Mingozzi A.; Boschetti M.A.; Ricciardelli S.; Bianco L. 1999-01-01 OPERATIONS RESEARCH - 1.01 Articolo in rivista -
AIRO 2006 A. Mingozzi; P.Toth; D. Vigo; R. Baldacci; M. Boschetti 2006-01-01 - - 7.12 Attività espositiva:Mostra o Esposizione -
Algorithms for nesting with defects R. Baldacci; M. A. Boschetti; M. Ganovelli; V. Maniezzo 2014-01-01 DISCRETE APPLIED MATHEMATICS - 1.01 Articolo in rivista -
An Ant Approach to Membership Overlay Design - Results on the dynamic global setting MANIEZZO V.; BOSCHETTI M.A.; JELASITY M. 2004-01-01 - Springer Verlag 4.01 Contributo in Atti di convegno -
An Ant System Heuristic for the Two-Dimensional Finite Bin Packing Problem: preliminary results BOSCHETTI M.A.; MANIEZZO V. 2004-01-01 - Springer Verlag 2.01 Capitolo / saggio in libro -
An Exact Algorithm for the Simplified Multi Depot Crew Scheduling Problem BOSCHETTI M.A.; MINGOZZI A.; RICCIARDELLI S. 2004-01-01 ANNALS OF OPERATIONS RESEARCH - 1.01 Articolo in rivista -
An Exact Algorithm for the Two-Dimensional Strip Packing Problem M.A. Boschetti; L. Montaletti 2010-01-01 OPERATIONS RESEARCH - 1.01 Articolo in rivista -
An Exact Algorithm for the Two-Dimensional Strip Packing Problem M.A. Boschetti; L. Montaletti 2008-01-01 - s.n 4.02 Riassunto (Abstract) -
An exact method for shrinking pivot tables Boschetti M.A.; Golfarelli M.; Graziani S. 2020-01-01 OMEGA - 1.01 Articolo in rivista OLAP-Shrink-Opt.pdf